# SDR TI1R001379

- Difficulty date: December 24, 2000
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081002
- Part serial: 3091
- Condition: Shorted
- Location: Engine
- Part time: 211 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR,  SUSPECT INTERNAL SHORT, CAUSING OVER VOLTAGE.  REMOVED AND REPLACED.
